# SDR 9705289985

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Wire
- Condition: Loose
- Location: Stab Pos Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 20 KNOTS AND RETURNED TO GATE.  MAINTENANCE REPAIRED LOOSE WIRE AT HORIZONTAL STABILIZER POSITION SWITCH IN FORWARD BAG BIN.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
